# SDR 04FDEA03007

- Difficulty date: November 1, 2004
- Submitted: November 3, 2004
- Operation: Air carrier
- Aircraft: N667FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 771
- Aircraft time: 12,530 hours, 6,819 cycles
- Engine: Ge CF680C2A5
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FROM NR N00373  MCD FR 18, NR 3 RT SEAT TRACK HAS 1 AREA OF CORROSION ON SCALLOP HOLES AS MARKED.  REPAIRED SEAT TRACK AT FR 18, NR 3, RT SIDE IAW SRM 53-12-16 BY CUTTING OUT OLD SECTION AND SPLICING NEW SECTION.
